U.S. doctors online nowAsk doctors free
India
A 24-year-old male asked:

I took azithromycin 3 days-500mg, 1gm, 1gm.(for chlamydia) but i took digene(antacid) and took alcohol all three days of treatment, can i have to repeat ?

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Test of cure: You took the correct dose of medication. It should be effective. For chlamydia infections i recommend a restest after 3 weeks to make sure that it has been completely cured.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

India
A 24-year-old male asked:

I took azithromycin-500mg, 1gm, 1gm for chlamydia, but last two days i took alcohol and also digene tablet(antacid), should I have to repeat the course?

1 doctor answer2 doctors weighed in
Dr. Ron Wright
Obstetrics and Gynecology 22 years experience
No: Neither of these should affect the zithromax you took. Be sure that your partner gets checked too and don't have sex with him until you know he doesn't have chlamydia too. Remember that only condoms will protect you from std's, and even those aren't 100% all the time.
Dr. Ronald Achong
Oral and Maxillofacial Surgery 18 years experience
Great answer. Totally agree.
Dec 7, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 7, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.